# SDR DALA12013409217

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 21,519 hours, 10,112 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND TAILCONE JETTISON BOTTLE ACTIVATION CABLE FRAYED.  R & R WORN CABLE WITH NEW CABLE.  OK FOR SERVICE.
